MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA INC DORNIER SINGLEFLEX; HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA INC DORNIER SINGLEFLEX; HOLMIUM LASER FIBER
Model Number K2013161
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that two fibers from the same lot broke during two different procedures.The first fiber broke after approximately 14 seconds of use.The second fiber reportedly broke after approximately two seconds of use.In both procedures, an additional fiber was used and the procedures were completed successfully.The dhr review confirmed that the suspect fiber was manufactured without variances or deviations.The suspect fiber was unavailable for evaluation during the timeframe of this investigation.Past complaints were reviewed, and no identifiable trend related to holmium fibers breaking was found.The risk associated with a fiber break is classified as medium.No evidence of a manufacturing deficiency was identified during this investigation.The root cause could not be determined because the suspect fiber was not available for evaluation.
 
Event or Problem Description
It was reported that two fibers from the same lot broke during two different procedures.The first fiber broke after approximately 14 seconds of use.The second fiber reportedly broke after approximately two seconds of use.In both procedures, an additional fiber was used and the procedures were completed successfully.

Brand Name
DORNIER SINGLEFLEX
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA INC
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
edward grammer
1155 roberts blvd
suite 100
kennesaw, GA 30144
7704261315
MDR Report Key25444680
Report Number1037955-2006-00020
Device Sequence Number5815407
Product Code GEX
UDI-Device Identifier04049958003103
UDI-Public04049958003103
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K152591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK2013161
Device Lot NumberF3525S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown